• Title of article

    Decay estimate for a new measure of rarefaction waves in general systems of conservation laws

  • Author/Authors

    Jiale Hua، نويسنده , , Zaihong Jiang، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2009
  • Pages
    17
  • From page
    3100
  • To page
    3116
  • Abstract
    The sharp decay estimate of rarefaction waves in terms of a partial ordering among positive measures is not only interesting in itself but also crucial in the study of convergence rate of vanishing viscosity approximations, cf. Bressan and Yang (2004) [10]. Such an estimate is well established for genuinely nonlinear system of conservation laws, cf. Bressan and Yang (2004) [9]. But similar result is not available for non-genuinely nonlinear system. In this paper, we give a new measure about the rarefaction waves. In addition, a sharp decay estimate of the new measure is given for the cubic nonlinear system of conservation laws.
  • Journal title
    JOURNAL OF DIFFERENTIAL EQUATIONS
  • Serial Year
    2009
  • Journal title
    JOURNAL OF DIFFERENTIAL EQUATIONS
  • Record number

    751630